# SDR AALA201808159013

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE174004
- Part serial: 258
- Condition: Out Of Adjust
- Location: Door
- Part time: 86,829 hours, 39,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF PASSENGER CREW DOOR DAMPING FUNCTION,  HAD HARD IMPACT BETWEEN BUFFER DOOR AND FUSELAGE AT FORWARD GALLEY AREA (1EA). REPLACED DOOR DAMPER CYLINDER AT PASSENGER/CREW DOOR 841 PER AMM 52-11-14-400-001-B.
